# SDR CHQA20120223069

- Difficulty date: February 23, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 14,639 hours, 16,894 cycles
- Engine: Allsn AE3007A
- Engine time: 25,370 hours, 22,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE SHEAR PLATE AT FRAME 65 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE FASTENERS AND CUT AWAY THE CORRODED SECTION OF L-SHAPE, DRILLED, DEBURRED AND ALODINED NEW REPLACEMENT SECTION OF L-SHAPE IN ACCORDANCE WITH SRM 51-20-03 AND SRM 51-21-04.  INSTALLED SHEAR CLIP IN ACCORDANCE WITH ETD 2012-145-002485.
